A new extension of exponential distribution with statistical properties and applications

Volume 12, Issue 3, pp 135--145 http://dx.doi.org/10.22436/jnsa.012.03.01 Publication Date: October 30, 2018       Article History

Authors

Abdullah M. Almarashi - Statistics Department, Faculty of Science, King AbdulAziz University, Jeddah, Kingdom of Saudi Arabia. M. Elgarhy - Vice Presidency for Graduate Studies and Scientific Research, University of Jeddah, Jeddah, KSA. Mamhoud M. Elsehetry - Institute of Statistical Studies and Research (ISSR), Department of Mathematical Statistics, Cairo University, Egypt. B. M. Golam Kibria - Department of Mathematics and Statistics, Florida International University, Miami, FL 33199, USA. Ali Algarni - Statistics Department, Faculty of Science, King AbdulAziz University, Jeddah, Kingdom of Saudi Arabia.


Abstract

A new extension of exponential distribution, named as the \(\textit{Type I half logistic exponential distribution}\) is introduced in this paper. Explicit expressions for the moments, probability weighted, quantile function, mean deviation, order statistics, and Renyi entropy are investigated. Parameter estimates of the new distribution are obtained based on maximum likelihood procedure. Two real data sets are employed to show the usefulness of the new distribution.


Keywords


MSC


References